Reaction to Liquid Injectable Silicone (Silikon 1000)

I am having a reaction to liquid injectable silicone (Silicone 1000) that was implanted about six years ago into my upper and lower lips!!! I recently had to take 10 days of Cleocin 150 mg ,2 pills 3 times a day. My symptoms began two days after completeing the cycle and are as follows: my lower lip has a grape sized very painful lump in it, no real redness just the lump! My upper has a pea sized lump on the right side and about a lentil sized lump on the left! What can be done? No insurance!!!

Doctor Answers (2)

Removing silicone from the body - Los Angeles

+1

I would advise you to consult with an expert to have the silicone removed, if possible. I remove silicone with surgery quite frequently. Raffy Karamanoukian Los Angeles


Los Angeles Plastic Surgeon
5.0 out of 5 stars 46 reviews

Reaction to Injection

+1

This is not very common. Careful injection of a cortisone medication may reduce the swelling, pain and size. Multiple treatments may be needed.

Elliot M. Heller, MD
New York Facial Plastic Surgeon
4.5 out of 5 stars 29 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.